Cylinders in del Pezzo surfaces with du Val singularities
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1655-1667
Published online July 18, 2017
Printed September 30, 2017
Grigory Belousov
Plekhanov Russian University of Economics
Abstract : We consider del Pezzo surfaces with du Val singularities. We'll prove that a del Pezzo surface $X$ with du Val singularities has a $-K_X$-polar cylinder if and only if there exist tiger such that the support of this tiger does not contain anti-canonical divisor. Also we classify all del Pezzo surfaces $X$ such that $X$ has not any cylinders.
Keywords : cylinder, del Pezzo surface
MSC numbers : 14E07, 14E25, 14J45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd